Korean J. Math.  Vol 26, No 1 (2018)  pp.61-74
DOI: https://doi.org/10.11568/kjm.2018.26.1.61

Maps preserving Jordan triple product $A^{*}B+BA^{*}$ on $\ast$-algebras

Ali Taghavi, Mojtaba Nouri, Mehran Razeghi, Vahid Darvish


Let $\mathcal{A}$ and $\mathcal{B}$ be two prime $\ast$-algebras. Let $\Phi: \mathcal{A}\to \mathcal{B}$ be a bijective and satisfies $$\Phi(A\bullet B\bullet A)=\Phi(A)\bullet\Phi(B)\bullet\Phi(A),$$ for all $A, B\in \mathcal{A}$ where $A\bullet B=A^{*}B+BA^{*}$. Then, $\Phi$ is additive. Moreover, if $\Phi(I)$ is idempotent then we show that $\Phi$ is $\mathbb{R}$-linear $\ast$-isomorphism.


Jordan triple product, $\ast$-isomorphism, Prime $\ast$-algebras

Subject classification

47B48, 46L10


Full Text:



Z. F. Bai and S.P. Du, Multiplicative Lie isomorphism between prime rings, Comm. Algebra 36 (2008), 1626–1633. (Google Scholar)

J. Cui and C. K. Li, Maps preserving product XY −Y X∗ on factor von Neumann algebras, Linear Algebra Appl. 431 (2009), 833–842. (Google Scholar)

P. Ji and Z. Liu, Additivity of Jordan maps on standard Jordan operator algebras, Linear Algebra Appl. 430 (2009), 335–343. (Google Scholar)

C. Li, F. Lu, and X. Fang, Nonlinear mappings preserving product XY + Y X∗ on factor von Neumann algebras, Linear Algebra Appl. 438 (2013), 2339–2345. (Google Scholar)

L. Liu and G. X. Ji, Maps preserving product X∗Y + Y X∗ on factor von Neumann algebras, Linear and Multilinear Algebra. 59 (2011), 951–955. (Google Scholar)

F. Lu, Additivity of Jordan maps on standard operator algebras, Linear Algebra Appl. 357 (2002), 123–131. (Google Scholar)

F. Lu, Jordan maps on associative algebras, Comm. Algebra 31 (2003), 2273–2286. (Google Scholar)

F. Lu, Jordan triple maps, Linear Algebra Appl. 375 (2003), 311–317. (Google Scholar)

W.S. Martindale III, When are multiplicative mappings additive? Proc. Amer. Math. Soc. 21 (1969), 695–698. (Google Scholar)

L. Moln ́ar, On isomorphisms of standard operator algebras, Studia Math. 142 (2000), 295–302. (Google Scholar)

A. Taghavi, H. Rohi, and V. Darvish, Additivity of maps preserving Jordan η∗-products on C∗-algebras, Bulletin of the Iranian Mathematical Society. 41 (7) (2015) 107–116. (Google Scholar)

A. Taghavi, V. Darvish, and H. Rohi, Additivity of maps preserving products AP ± PA∗ on C∗-algebras, Mathematica Slovaca. 67 (1) (2017) 213–220. (Google Scholar)

A. Taghavi, M. Nouri, M. Razeghi, and V. Darvish, Maps preserving Jordan and ∗-Jordan triple product on operator ∗-algebras, submitted. (Google Scholar)

V. Darvish, H. M. Nazari, H. Rohi, and A. Taghavi, Maps preserving η-product A∗B + ηBA∗ on C∗-algebras, Journal of Korean Mathematical Society. 54 (3) (2017) 867–876. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr